# SDR ASAA2014030507089

- Difficulty date: March 5, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 5,333 hours, 1,709 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT, EXTINGUISHES WITH MASTER CAUTION RESET.  ACFT GROUNDED. ACCOMPLISHED BITE TEST OF BOTH ZONE TEMP CONTROLLERS, NO FAULTS NOTED, IAW AMM 21-61-00.
